Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Problem with period when interrupted cerazette. Cyst on left ovary shown in transvaginal scan. Advised to take Ca 125 test. Is it serious?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
Hello,I saw my Gp one month ago because I had a problem with my period which stopped from march when I did intrerupt cerazette . It did come like a little spot now and again .I ask if I can use another contraceptive methode such as IUI for 5 years and she did send me for transvaginal scan .Result was back last week and she said that I have a cyst on left ovary 16x17x17mm she also said that all the rest are ok but I need to do a blood test Ca125 and repeat the scan in January .Could you please tell if is anything really serious or is just a normal blood test that I need to do it make sure everything is ok ? Thanks very much XXXX
Posted Thu, 31 Oct 2013 in Women's Health
Answered by Dr. S Patra 55 minutes later
Brief Answer:

Detailed Answer:

Thanks for writing to us.

Kindly, upload or attach all recent scan report and blood test which help me to assist you better with proper guideline.

Also, give me details about your menstrual cycle, last period date and current contraceptive method or other medication.

Waiting for your response.

Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor